# SDR UIEA2021071901593

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INOP CONSTANTLY PAINTS GROUND( PERFORMED OPERATIONAL CHECK ON L AND R WEATHER IAW AMM 34-43-00, COULD NOT DUPLICATE ON GROUND. MCC NOTIFIED. )
